# SDR UIEA2011012200035

- Difficulty date: January 22, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 48,154 hours, 7,180 cycles
- Engine: Ge CF680
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Broken
- Location: Bs 1760 S43-44r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN WEB AFT LWR CARGO STRUCTURE AT STA 1760 BETWEEN STRINGER S43R TO S44R (REPAIR DAMAGE AREA IAW SRM 51-70-13, REV 58)
